# SDR QXEA200603330

- Difficulty date: December 9, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - RIGHT HORIZONTAL STABILIZER, EXTERIOR LOWER SKIN OUTBOARD RIB HAS 4 RIVETS PULLED WITH IMPROPER LENGTHS.  REPAIRED IAW SRM 51-42-10.
